English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the Numerical Solution of Large-Scale Sparse Discrete-Time Riccati Equations

Benner, P., & Faßbender, H. (2011). On the Numerical Solution of Large-Scale Sparse Discrete-Time Riccati Equations. Advances in Computational Mathematics, 35(2-4), 119-147. doi:10.1007/s10444-011-9174-7.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Faßbender, Heike2, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2Carl-Friedrich-Gauß-Fakultät, Institut Computational Mathematics AG Numerik, TU Braunschweig, 38092, Braunschweig, Germany , ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 571555
DOI: 10.1007/s10444-011-9174-7
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Advances in Computational Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Basel : Springer
Pages: - Volume / Issue: 35 (2-4) Sequence Number: - Start / End Page: 119 - 147 Identifier: ISSN: 1019-7168